# SDR FDEA201702230636

- Difficulty date: February 23, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE COMPARTMENT XOS 695 BEADED DOUBLER CRACKED. CARRIED OUT INNER DOUBLER REPAIR AS PER SRM 57-40-02-2R FIG 203 REPAIR 15. THE REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
